MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COMPLIANCE ENDOKIT; CONVENIENCE KIT

BOSTON SCIENTIFIC CORPORATION COMPLIANCE ENDOKIT; CONVENIENCE KIT
Model Number CEK-876-20
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a compliance endokit was used during a colonoscopy procedure performed on (b)(6) 2020.According to the complainant, during preparation it was noted that human hair was found inside the sealed kit package.Another compliance endokit was used to complete the procedure.There were no patient complications reported as a result of this event.

Brand Name
COMPLIANCE ENDOKIT
Common Device Name
CONVENIENCE KIT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9699245
Report Number3005099803-2020-00300
Device Sequence Number16855047
Product Code MNL
UDI-Device Identifier00840253115201
UDI-Public00840253115201
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2021
Device Model NumberCEK-876-20
Device Catalogue Number2088-06
Device Lot Number0024968953
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2020
Initial Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1